# SDR DALA2024052005372

- Difficulty date: May 20, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-213
- Aircraft serial: 6923
- Aircraft time: 23,195 hours, 11,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Seat Row 24abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3001, ON SRVC CHECK FOUND E-LIGHT SEAT MOUNTED WITH BROKE HOUSING AT ROW 24ABC. CORRECTIVE ACTION: REPLACED 24ABC E-LIGHT HOUSING. (LP 5978702)
